MathSciNet Relay Station
MathSciNet bibliographic data
MR1038358 11F70 (11F67 22E55)
Bump, Daniel; Friedberg, Solomon; Hoffstein, Jeffrey Eisenstein series on the metaplectic group and nonvanishing theorems for automorphic $L$-functions and their derivatives. Ann. of Math. (2) 131 (1990), no. 1, 53–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement